中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
学科主题: Multidisciplinary Sciences
题名:
approximation on computing partial sum of nonlinear differential eigenvalue problems
作者: Sun JC ; Jiang MR
关键词: nonlinear eigenvalue problems ; approximating algorithm ; perturbation
刊名: PROGRESS IN NATURAL SCIENCE
发表日期: 2001
卷: 11, 期:11, 页:859-864
收录类别: sci
部门归属: Chinese Acad Sci, Inst Software, Beijing 100080, Peoples R China. Yunnan Univ, Dept Math, Kunming 650091, Peoples R China.
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/13520
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Sun JC,Jiang MR. approximation on computing partial sum of nonlinear differential eigenvalue problems[J]. PROGRESS IN NATURAL SCIENCE,2001-01-01,11(11):859-864.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Sun JC]'s Articles
[Jiang MR]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Sun JC]‘s Articles
[Jiang MR]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace